# SDR QXEA2020012800061

- Difficulty date: January 27, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 29,939 hours, 32,233 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Nonskid
- Condition: Loose
- Location: Pax Doorway
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-SKID TAPE AT FORWARD ENTRANCE LOOSE CAUSING A TRIP HAZARD. PLACED ON DMI AND RETURNED TO SERVICE.
